# SDR CALA2017020600289

- Difficulty date: February 6, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N34455
- Make and model: Boeing 737924ER
- Aircraft serial: 41734
- Aircraft time: 16,129 hours, 5,591 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON PAX SEAT 8C END BAY PANEL LENS IS MISSING AND THE LIGHT IS PUSH INTO END BAY. REPLACED LIGHT ASSEMBLY ON PAX SEAT AISLE ENDBAY PANEL REF AMM 33-51-11-960-802, OPS TEST GOOD.
